advertisement
Question
Posted by: Me | 2007/12/11

D&C, Lapscope, Ovarian drilling, Period,

Hi ALL
I need some help please.
3 wks ago, I went for a D&C, lapscope and ovarian drilling. After this, the dr put me on postoval in order for me to have my period this month (I have PCOS). Postoval worked for me before. On friday (Day of my last hormone tablet) I experianced a brown dicharge (only on my underwaer and very little). On Saterday, I had a slimy discharge with some brown in as well (only once)
Could this be as a result from the opp? I normally have my period about 3 days after the last hormone tablet. Today, still nothing
I am very confused about this. Wednesday will be 28 days from the opp.........

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be related to the op.
If you had a D&C there might not be much womb lining to bleed this month.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement